MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Injection Gold Probe; Unit, electrosurgical, endoscopic (with or without accessories)

BOSTON SCIENTIFIC CORPORATION Injection Gold Probe; Unit, electrosurgical, endoscopic (with or without accessories)
Model Number M00560150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
Gold probe broke off inside scope.

Brand Name
Injection Gold Probe
Common Device Name
Unit, electrosurgical, endoscopic (with or without accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key50818356
Report Number50818356
Device Sequence Number15991918
Product Code KNS
UDI-Device Identifier08714729056492
UDI-Public(01)08714729056492(17)270606(10)36697829
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/09/2026
Report Date (Section F) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560150
Device Lot Number36697829
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight154 LB
Date Report Sent to FDA09/09/2026